PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2011 | 51 | 2 |
Tytuł artykułu

Approximation of functions from \(L^p(\omega)_\beta\) by linear operators of their Fourier series

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We show the results corresponding to theorems of S. Lal [Appl. Math. Comput., 209 (2009) 346-350] on the rate of approximation of functions from the generalized integral Lipschitz classes by matrix summability means of their Fourier series as well as to the authors theorems [Acta Comment. Univ. Tartu. Math., 13 (2009), 11-24] also on such approximations.
Rocznik
Tom
51
Numer
2
Opis fizyczny
Daty
wydano
2011
online
2017-12-19
Twórcy
Bibliografia
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.ojs-doi-10_14708_cm_v51i2_5320
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.